# SDR A6WA200940663

- Difficulty date: September 29, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATOR WORN ON RT PYLON ACCESS PANEL 422DB.  SEPARATOR ON RT PYLON ACCESS PANEL 422DB REPLACED IAW SRM 51-42-06 AND 51-42-13.  (K)
